If you’re experiencing gas after starting a probiotic, try lowering your daily intake. Start by taking “one pill every three days and slowly come back to the recommended dose,” integrative gastroenterologist Marvin Singh, M.D., once recommended. 

Additionally, it may be helpful to eat foods rich in prebiotics, which can help the probiotic bacteria flourish. “Prebiotics are largely nondigestible fibers that provide nourishment for beneficial bacteria,” Singh writes for mbg. “Think of prebiotics as fertilizer for the good guys.” 

If the side effects don’t subside after a few weeks of taking probiotics, visit a doctor or gastroenterologist. “Definitely talk to your functional or integrative doctor because that is a tell-tale sign something else is going on underneath,” Gandhi says. In the meantime, you may need to stop taking the probiotic you’re currently on and find one with targeted strains that meet your specific digestive needs.* 



Source link

LEAVE A REPLY

Please enter your comment!
Please enter your name here